T Nation

Left Knee Bursitis

I went to my doctor this past Friday to see what was wrong with my knee and he felt up on it and said it was bursitis. He then proceeded to give me a shot in my knee that hurt like hell then injected a numbing agent in my knee and said it would be fine in a couple of days…well it’s monday and it still hurts. Does anyone have any cures or treatment for bursitis.

Go back to your doctor and tell him it still hurts. If he tries to inject more stuff, then see a diff doctor.

Sounds like you were given a cortizone shot. I will never get another one of those, between that and the Viox I got fatter than any time in my life. You will have to rehab what I assume is an overuse injury.

Big Dave, I find it hard to believe that you got fat from a cortisone injection in a joint. The actual amount of steroid that reaches your general circulation is very small and wouldn’t account for the weight gain.

Maybe you just ate too much. :slight_smile: